RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2010, Volume 7, Pages 140–149 (Mi semr237)  

This article is cited in 1 scientific paper (total in 1 paper)

Research papers

On some generalization of the Willmore functional for surfaces in $\widetilde{SL}_2$

D. A. Berdinskiiab

a Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences
b Novosibirsk State University

Abstract: We propose some generalization of the Willmore functional for closed surfaces in$\widetilde{SL}_2$. We discuss the relation between this functional and isoperimetric problem in $\widetilde{SL}_2$.

Keywords: Thorstons geometry, Willmore functional.

Full text: PDF file (847 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 514.772.22
MSC: 53C42
Received February 11, 2010, published July 6, 2010

Citation: D. A. Berdinskii, “On some generalization of the Willmore functional for surfaces in $\widetilde{SL}_2$”, Sib. Èlektron. Mat. Izv., 7 (2010), 140–149

Citation in format AMSBIB
\Bibitem{Ber10}
\by D.~A.~Berdinskii
\paper On some generalization of the Willmore functional for surfaces in~$\widetilde{SL}_2$
\jour Sib. \`Elektron. Mat. Izv.
\yr 2010
\vol 7
\pages 140--149
\mathnet{http://mi.mathnet.ru/semr237}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2674269}


Linking options:
  • http://mi.mathnet.ru/eng/semr237
  • http://mi.mathnet.ru/eng/semr/v7/p140

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Berdinsky D., Vyatkin Yu., “Willmore-Like Functionals For Surfaces in 3-Dimensional Thurston Geometries”, Osaka J. Math., 54:1 (2017), 75–83  mathscinet  zmath  isi
  • Number of views:
    This page:154
    Full text:45
    References:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019